Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Problems about harmonal imbalance - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hey, i stopped taking loestrin 20 on 23rd jan at the end of pack. I ddnt know i had to take it the exact time every day though and even missed a few that month. from 21st-31st my husband was here and we had sex every day sometimes more. now having bloting, abs cramps, mood swings, backache, tender brests, blue veins on chest and breasts, increased thirst and constipation. I have searched online and found nothing to say it gives side effects coming off this just my body getting used to coming off the loestrin 20 or am i pregnant. think its too early to test. Also, i have not had a period or bleeding of any kind since october.
Doctor :   hello
User :   hi
Doctor :   give me a moment please
User :   ok
Doctor :   i am reading your query
User :   ok
User :   i have a few more symptoms besides the above like gas and i feel wet down there with white lotion like cm
Doctor :   i see
Doctor :   may i know your age please ?
User :   29
Doctor :   so the last time you had unprotected intercourse was 31st of jan ?
User :   yes
Doctor :   ok well if you do a pregnancy test and if you are pregnant . it will show as it only takes 8 days after fertilization to be positive
Doctor :   and your symptoms are typical of a hormonal imbalance
Doctor :   and yes many do experience them coming off the pill
User :   even the blue veins?
User :   i dont ever see these on my body normally
Doctor :   but i would also be looking into a thyroid problem here
Doctor :   you need to get a thyroid test
User :   i have an underactive thryoid and am on 100mg of thyroxin daily
Doctor :   do you have any other medical condition ?
Doctor :   any other medications you are taking ?
User :   i have pcos but overies of normal sizeand prior to getting on loestrin have been ovulating each month.
User :   none
Doctor :   i am sure you must be aware that in PCOS , we do give birth control pills as a part of treatment
User :   so even the blue veins appearing on my breasts all around the nipple and up to shoulders which i was told signifies increased blood flow in early pregnancy is a coming off the pill symptom? the cramps and back ache have been constant since 4th along with everything else...symptoms were getting more as days go on
Doctor :   now what has happened in your case is that you coming off the pill has aggravated your PCOS
Doctor :   you do need a blood work up including thyroid
User :   yes i am but i came off them as i weas not having a period at all and we want to start a family
Doctor :   you can take a test at home for pregnancy
Doctor :   did you consult your gynecologist before coming off the pill ?
User :   i know this. i am trying to ask if my symptoms could be pregnancy seeing as i didnt know how to taje the pill properly and so a nurse told me it was then innefective as a birth control
User :   i have also asked about the veins on my body and you have yet to answer me
Doctor :   prominent veins are mainly due to thinning of skin
Doctor :   teh veins on your chest and breast are due to the hormonal changes that causes the pressure on the breast tissue
Doctor :   causing swelling and tenderness
User :   my skin is not thin. it looks normal not like tissue or anything. i have read extensivley about veins becoming more prominant in early pregnancy in breast area as the body is increasing blood flow to that area
User :   breast are also heavier and fuller
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor